Risk premia in covered bond markets


Prokopczuk, Marcel ; Vonhoff, Volker



DOI: https://doi.org/10.3905/jfi.2012.22.2.019
URL: https://jfi.pm-research.com/content/22/2/19
Additional URL: https://www.researchgate.net/publication/228182569...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: The Journal of Fixed Income : JFI
Volume: 22
Issue number: 2
Page range: 19-29
Place of publication: New York, NY
Publishing house: Inst. Investor
ISSN: 1059-8596 , 2168-8648
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSB (Business Studies)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item